# SDR GLBA20100903F

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 42,169 hours, 45,754 cycles
- Engine: Pwa PW118
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND A CRACK ON THE AIRSTAIR DOOR AFT UPPER MOUNT HOLE FOR THE GUIDE, LOWER AFT CORNER, .5" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO 10-120-52-005. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
